# SDR FDEA200902090493

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 755-790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE AT STA 790-755 RBL 64 HAS SPOTS OF SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, BLENDED AREA L=3" BY W=1.2" D=.O20".  ORIGINAL MAT .063 INCH, REMAINING .040 INCH, OUT OF LIMITS AS PER SRM 53-30-13, FIG 101, DET  II.  REPLACED CREASE BEAM AT STA 755 TO 790 RT IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
